zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Hopf bifurcation and global stability for a delayed predator-prey system with stage structure for predator. (English) Zbl 1151.34067
Summary: A delayed predator-prey system with stage structure for the predator is studied. It is found that the time delay is harmless for permanence of the stage-structured system. If $\alpha \beta < 1$, sufficient conditions which guarantee the global stability of positive equilibrium are given. If $\alpha \beta > 1$, we show that the unique positive equilibrium is locally asymptotically stable when the time delay $\tau ^{*}$ is sufficiently small, while loss of stability by a Hopf bifurcation can occur as the delay increases.

MSC:
34K60Qualitative investigation and simulation of models
34K18Bifurcation theory of functional differential equations
34K20Stability theory of functional-differential equations
92D25Population dynamics (general)
34K13Periodic solutions of functional differential equations
WorldCat.org
Full Text: DOI
References:
[1] Freedman, H. I.; Gopalsamy, K.: Nonoccurance of stability switching in systems with discrete delays. Can. math. Bull. 31, 52-58 (1988) · Zbl 0607.34062
[2] Huo, H. F.; Li, W. T.: Positive periodic solutions of a class of delay differential system with feedback control. Appl. math. Comput. 148, No. 1, 35-46 (2004) · Zbl 1057.34093
[3] Kuang, Y.: Delay differential equation with applications in population dynamics. (1993) · Zbl 0777.34002
[4] Liu, S.; Chen, L.; Liu, Z.: Extinction and permanence in nonautonomous competitive system with stage structure. J. math. Anal. appl. 274, 67-684 (2002) · Zbl 1039.34068
[5] May, R. M.: Time delay versus stability in population models with two or trophic levels. Ecology 54, 315-325 (1973)
[6] Wang, L.; Li, W.: Existence and global stability of positive periodic solutions of a predator -- prey system with delays. Appl. math. Comput. 146, 167-185 (2003) · Zbl 1029.92025
[7] Huo, H.; Li, W.: Periodic solutions of a periodic Lotka -- Volterra system with delays. Appl. math. Comput. 156, 787-803 (2004) · Zbl 1069.34099
[8] Blythe, S. P.; Nisbet, R. M.; Gurney, W. S. C.: Stability switches in distributed delay models. J. math. Anal. appl. 109, 388-396 (1985) · Zbl 0589.92018
[9] Ma, Z.: Stability of predation models with time delays. Appl. anal. 22, 169-192 (1986) · Zbl 0592.92020
[10] Chen, L.; Song, X.; Lu, Z.: Mathematical models and methods in ecology. (2003)
[11] Aiello, W. G.; Freedman, H. I.: A time-delay model of single-species growth with stage structure. Math. biosci. 101, 139-153 (1990) · Zbl 0719.92017
[12] Aiello, W. G.; Freedman, H. I.; Wu, J.: Analysis of a model representing stage-structured population growth with state-dependent time delay. SIAM J. Appl. math. 3, 855-869 (1992) · Zbl 0760.92018
[13] Xu, R.; Chaplain, M. A. J.; Davidson, F. A.: Global stability of a stage-structured predator -- prey model with prey dispersal. Appl. math. Comput. 171, 293-314 (2005) · Zbl 1080.92069
[14] Freedman, H. I.; Wu, J.: Persistence and global asymptotic stability of single species dispersal models with stage structure. Quart. appl. Math. 2, 351-371 (1991) · Zbl 0732.92021
[15] Liu, S.; Chen, L.; Luo, G.: Extinction and permanence in competitive stage structured system with time-delays. Nonlinear anal. Th. mech. Appl. 51, 1347-1361 (2002) · Zbl 1021.34065
[16] Xu, R.; Chaplain, M. A. J.; Davidson, F. A.: Global stability of a Lotka -- Volterra type predator -- prey model with stage structure and time delay. Appl. math. Comput. 159, 863-880 (2004) · Zbl 1056.92063
[17] Wang, W.; Ma, Z.; Freedman, H. I.: Global stability of Volterra models with time delay. J. math. Anal. appl. 160, 51-59 (1991) · Zbl 0760.34058
[18] Xiao, Y.; Chen, L.; Den Bosch, F. Van: Dynamical behavior for a stage-structured SIR infection disease model. Nonlinear anal.: RWA 3, 175-190 (2002) · Zbl 1007.92032
[19] Hinggins, K.; Hastings, A.; Botsford, L.: Density dependence and age structure: nonlinear dynamics and population behavior. Am. nat. 149, 247-269 (1997)
[20] Wang, W.; Chen, L.: A predator -- prey system with stage stricture for predator. Comput. math. Appl. 33, 83-92 (1997)
[21] Wang, W.: Global dynamics of a population model with stage structure a predator -- prey system with stage structure for predator. Advanced topics in biomathematics, 253-257 (1998) · Zbl 0986.92026
[22] Zhang, X.; Chen, L.; Neumann, A. U.: The stage-structured predator -- prey model and optimal harvesting policy. Math. biosci. 168, 201-210 (1974) · Zbl 0961.92037
[23] Gurney, W. S. C.; Nisbet, R. M.; Lawton, J. H.: The systematic formulation of tractable single species population models incorporating age structure. J. animal ecol. 52, 479-485 (1983)
[24] Aiello, W. G.; Freedman, H. I.; Wu, J.: Analysis of a model representing stage-structured population growth with state-dependent time delay. SIAM J. Appl. math. 52, 855-869 (1992) · Zbl 0760.92018
[25] Freedman, H. I.; Rao, V. Sree Hari: The trade-off between mutual interference and time lags in predator -- prey systems. Bull. math. Biol. 45, 991 (1983) · Zbl 0535.92024
[26] Hale, J. K.: Theory of functional differential equations. (1977) · Zbl 0352.34001